# SDR DALA14006053770

- Difficulty date: January 28, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N37700
- Make and model: Boeing 737832
- Aircraft serial: 29631
- Aircraft time: 40,349 hours, 14,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD GALLEY WET AREA FLOOR SUPPORT LT SIDE BS 312-328, LBL 12 CORRODED ON UPPER SURFACE AT NUTPLATE HOLES. MAINTENANCE R & R FLOOR SUPPORT IAW SRM 51-40-02 PG 1-10 AND DWG 141A5400.
